MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE
Model Number 08387052001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the blood glucose monitor was unavailable for use due to several strip errors and battery/power messages.The caller reported that on (b)(6) 2023 at 3:00pm, the customer lost consciousness, due to low blood sugar.It is unknown how long the customer had been unconscious.The customer's mother in law found him passed out and called 911.The emt's arrived between 3:05pm and 3:07pm.The blood glucose result obtained by the emt's was not provided.The customer was initially taken to the hospital for an injury sustained to his thumb during the fall and then he was transported to a trauma center where he was admitted for low blood sugar, a brain bleed, and back injury.The caller reported that the customer was unable to use his meter prior to the hospitalization due to the mentioned error messages.It was reported that the customer was discharged from the hospital on (b)(6) 2023.However, at the time of the initial report on (b)(6) 2023, the customer's wife mentioned that he had gone back into the hospital after returning home last sunday.No further information was provided.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® GUIDE ME
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
SANMINA-SCI CORPORATION
13000 south memorial parkway
asku
huntsville AL 35807
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key16373781
Report Number3011393376-2023-00419
Device Sequence Number15180298
Product Code NBW
UDI-Device Identifier00365702702431
UDI-Public00365702702431
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181131
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number08387052001
Device Catalogue Number08387052001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer04/14/2023
07/22/2025
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date04/14/2023
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale